# SDR MWEA99950

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591214426
- Condition: Cracked
- Location: Bs 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE INBOARD OF STATION 164 AFT OF REAR SPAR, THE SKIN IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED PANEL, SKIN AND BUET DOOR.
